# SDR RAIA201411230003

- Difficulty date: November 23, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N810HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145231
- Aircraft time: 32,433 hours, 29,426 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD U SHAPE AT PASSENGER DOOR HAS CORROSION.  MAINTENANCE REPLACED FORWARD U SHAPE AT PASSENGER DOOR.
